# SDR MWEA060252

- Difficulty date: October 17, 2006
- Submitted: October 20, 2006
- Operation: Air carrier
- Aircraft: N701ME
- Make and model: Doug MD-88
- Aircraft serial: 49760
- Aircraft time: 61,212 hours, 20,818 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 5930566513
- Condition: Corroded
- Location: Bs 1254-1260
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK FLANGE AT Y 1254 TO Y 1260 X + 41 Z 0.  REMOVED AND REPLACED SEAT TRACK.
